Can this be corrected? Do I need another dose of Botox? (Photo)

I had my first botox 5 days ago . I am 32 years old .The Forehead lines are gone but i cannot lift my inner eyebrows but on the tail of my brows swiftly goes straight up Like a rocket. I have this tired and angry look after botox treatment. Can this be corrected ? Do I need another doses of Botox please help me.. I will revisit my doctor in 2 weeks please advice me..

Doctor Answers 12

Correction of the peaked eyebrow

I'm sorry to hear that your result is not the desired effect.  There are many "weekend courses" available that teach how to inject botox.  Unfortunately, many people are taught incorrectly.  Botox is very predictable in experienced hands.
Your peaked eyebrow or "spock look" can be corrected but will depend on where Botox was injected previously.  If the area between your eyebrows (glabella) was not injected, Botox can be injected in this area (typically around 20 units).  The muscles in this area depress the medial eyebrow.  By weakening them, the medial eyebrow depression can be decreased, allowing your medial brow to slightly elevate.  In addition injection of your lateral forehead will weaken muscles that elevate the lateral eyebrow, allowing the lateral brow to descend.  
I would strongly recommend choosing a plastic surgeon or dermatologist with experience in using Botox.  And don't price shop.  Stick with the same injector every time you go.  This way, corrections can be made and you will get better, more consistent results each time you receive botox injections.

For more information on Botox, please visit the link below.

Jackson Physician
5.0 out of 5 stars 7 reviews


Thank you for your question.

It is best to have a follow up with the provider who performed your injections. A "spock" eye brow can happen, and is easily fixed with an additional few units of botox. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment.

I hope this helps.

J. Jason Wendel, MD, FACS
Nashville Plastic Surgeon
5.0 out of 5 stars 142 reviews

Botox and lateral brows

You will have to wait 10-12 days for the maximal effect of Botox in order to see if the lateral brow is trill too strong. If it is, is a very simple injection of about 2.5 units at the lateral aspect of the brow in order to decrease the force that the lateral brow has and usually corrects all the problems.

Hope this helps,
Dr. Gus Diaz

Gustavo A. Diaz, MD
Charlotte Facial Plastic Surgeon
4.7 out of 5 stars 15 reviews

Brow position abnormality with Botox

Botox takes 10 days to complete fully. Wait until then. However it looks like you have had too much Botox in the center of your forehead to cause it to drop while you lateral brows are still too active.

Adding 2.5 units of Botox above the lateral brow on each side might be the perfect corrections. You have "Spock" eyebrows!

David A. F. Ellis, MD
Toronto Facial Plastic Surgeon
4.0 out of 5 stars 7 reviews

Botox and central brow ptosis

It will take up to two weeks to see the maximal effect of Botox after a treatment, so I would recommend waiting until you have seen the final results before proceeding with additional treatments.  It's not unreasonable to call your treating physician and ask them to see you sooner and address your concerns.  If at two weeks, you still have an overly elevated lateral brow, you can place a couple of units at the tail of the eyebrow to soften the "Spock" appearance.  With your next treatment, you may want to decrease the amount of Botox in the upper central forehead to leave more function of the frontalis muscle.  This will allow you to lift your medial eyebrows more (decreasing the angry appearance) and then there won't be as much of a discrepancy when the lateral brows come up.

Craig B. Boswell, MD
Saint Louis Plastic Surgeon
5.0 out of 5 stars 6 reviews

Spock Effect Of Eyebrows

Unfortunately you had too much botox injected in the wrong pattern.  Fortunately, it can be fixed by adding a small amount of botox above the brow on the lateral/tail end.  Please see your treating doctor.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

Elevated eyebrows after Botox

This is actually desired my many women. However, if you are unhappy with the results then just get a little more Botox in the concerned areas. As far as feeling tired is concerned this could be due to low brow position. Botox makes the situation worse. I recommend a brow lift for those patients. 

M. Azhar Ali, MD, FACS
Bloomfield Hills Plastic Surgeon
5.0 out of 5 stars 18 reviews

Peaked eyebrows following Botox

dear mooi1:

Thanks for sharing your photo.

My guess based on this one photo is your received a very adequate dose of Botox to control the muscles which produce a scowl appearance and reduce the folds between your brows. 

The muscles of facial expression produce the uplift of the brows and reduction of the central forehead wrinkles as well. 

It is best to wait for the Botox to optimize its effect and re-evaluate the unopposed action of the muscles not relaxed all at one time; usually 2 weeks after injection. 

A well experienced and Board Certified Injector will provide for you the balance needed to reduce the "peaking" eyebrows and any other muscle dynamics to give you the harmonious expression you wish. 

All the best!

Dean P. Kane, MD, FACS
Baltimore Plastic Surgeon
4.8 out of 5 stars 66 reviews

Peaked eyebrows following Botox

Thanks for your question. This can be easily corrected with a few well placed units of Botox.  In the future, your physician injector can avoid having this happen by adjusting the placement of their injections.  The male brow requires some specialized placement of the injections to avoid this sort of appearance. Best of luck to you!

Alix J. Charles, MD
Hinsdale Dermatologic Surgeon
5.0 out of 5 stars 6 reviews

Botox timing

First of all give it a little more time to straighten out--a week or so.  If it doesn't then you can have more injection to correct it but be sure your injector is a board certified dermatologist or plastic surgeon who is experienced with the use

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.